MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number ADM07006013P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 06/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, a non-medtronic device was used to treat the venous outflow.Approximately 7 weeks later, revascularization of the anastomosis was carried out using an in.Pact admiral paclitaxel eluting balloon catheter.Approximately 6 weeks post revascularization, patient suffered recurrent avf stenosis with revascularization of the anastomosis carried out same day using an admiral xtreme pta balloon.Patient recovered.Investigator assessed event is not related to the study device, procedure or paclitaxel.Sponsor assessed event is not related to the device, procedure or paclitaxel.
 
Additional Manufacturer Narrative
Event date updated ((b)(6) 2018).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: in.Pact av access was used during revascularization.If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7817450
Report Number9612164-2018-02176
Device Sequence Number14037407
Product Code ONU
UDI-Device Identifier00643169383357
UDI-Public00643169383357
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2019
Device Model NumberADM07006013P
Device Catalogue NumberADM07006013P
Device Lot Number0008692138
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer09/26/2018
06/22/2020
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date10/24/2018
07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR